Search Results

There are 57730 results for: content related to: Simulation of extremes of diffusions

  1. Nonparametric covariate adjustment for receiver operating characteristic curves

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 27–46, Fang Yao, Radu V. Craiu and Benjamin Reiser

    Version of Record online : 5 OCT 2009, DOI: 10.1002/cjs.10044

  2. On minimum Hellinger distance estimation

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 514–533, Jingjing Wu and Rohana J. Karunamuni

    Version of Record online : 5 OCT 2009, DOI: 10.1002/cjs.10042

  3. On the Ghoudi, Khoudraji, and Rivest test for extreme-value dependence

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 534–552, Noomen Ben Ghorbal, Christian Genest and Johanna Nešlehová

    Version of Record online : 7 AUG 2009, DOI: 10.1002/cjs.10034

  4. Nonparametric likelihood and doubly robust estimating equations for marginal and nested structural models

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 609–632, Zhiqiang Tan

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10080

  5. Nonparametric regression with cross-classified responses

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 591–609, Chong Gu and Ping Ma

    Version of Record online : 30 SEP 2011, DOI: 10.1002/cjs.10125

  6. Parametric and semiparametric hypotheses in the linear model

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 165–180, Steven N. MacEachern and Subharup Guha

    Version of Record online : 24 FEB 2011, DOI: 10.1002/cjs.10091

  7. Bounded influence nonlinear signed-rank regression

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 172–189, Huybrechts F. Bindele and Asheber Abebe

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10134

  8. Empirical likelihood for the varying-coefficient single-index model

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 434–452, Zhensheng Huang and Riquan Zhang

    Version of Record online : 31 AUG 2010, DOI: 10.1002/cjs.10075

  9. Inference after variable selection using restricted permutation methods

    Canadian Journal of Statistics

    Volume 37, Issue 4, December 2009, Pages: 625–644, Rui Wang and Stephen W. Lagakos

    Version of Record online : 2 OCT 2009, DOI: 10.1002/cjs.10039

  10. Testing uniformity for the case of a planar unknown support

    Canadian Journal of Statistics

    Volume 40, Issue 2, June 2012, Pages: 378–395, José R. Berrendero, Antonio Cuevas and Beatriz Pateiro-López

    Version of Record online : 2 APR 2012, DOI: 10.1002/cjs.10140

  11. Bent-cable regression with autoregressive noise

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 386–407, Grace S. Chiu and Richard A. Lockhart

    Version of Record online : 31 AUG 2010, DOI: 10.1002/cjs.10070

  12. Testing for order among K populations: theory and examples

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 97–115, Ori Davidov and Amir Herman

    Version of Record online : 7 OCT 2009, DOI: 10.1002/cjs.10041

  13. New aspects of Bregman divergence in regression and classification with parametric and nonparametric estimation

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 119–139, Chunming Zhang, Yuan Jiang and Zuofeng Shang

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10005

  14. Three-level regular designs with general minimum lower-order confounding

    Canadian Journal of Statistics

    Volume 41, Issue 1, March 2013, Pages: 192–210, Zhiming Li, Tianfang Zhang and Runchu Zhang

    Version of Record online : 14 SEP 2012, DOI: 10.1002/cjs.11154

  15. An exact multinomial test for equivalence

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 47–59, Jesse Frey

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10000

  16. A resampling approach to estimate variance components of multilevel models

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 150–171, Zilin Wang and Mary E. Thompson

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10136

  17. Positive quadrant dependence tests for copulas

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 555–581, Irène Gijbels, Marek Omelka and Dominik Sznajder

    Version of Record online : 19 OCT 2010, DOI: 10.1002/cjs.10088

  18. Pair-copula constructions for non-Gaussian DAG models

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 86–109, Alexander Bauer, Claudia Czado and Thomas Klein

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10131

  19. Second-order bias-corrected AIC in multivariate normal linear models under non-normality

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 126–146, Hirokazu Yanagihara, Ken-Ichi Kamo and Tetsuji Tonda

    Version of Record online : 24 FEB 2011, DOI: 10.1002/cjs.10090

  20. New estimation and feature selection methods in mixture-of-experts models

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 519–539, Abbas Khalili

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10083